Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for thigh and leg pain

Dear Sir, This Anita shaha, age- 40 yrs. Femail, I am suffering by thai and leg pain, hand pain, since 15 days. When I standup then pain my foot. I have some invest. e.i. ESR (Westergren Meth.) - result: 60mm/ 1st hrs. , C-reactive Protein )CRP) : 18.00 mg/L. others are OK. Would u pls adv me.... Antia .
Mon, 17 May 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Raised ESR and CRP are signs of acute inflammation. You should try taking some NSAIDs. Take tablet paracetamol 500 mg once a day for 3 days. This should help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Simran Raichandani, General & Family Physician
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Hello,

The pain in legs can be a muscle pain or arthritis. The investigations are suggestive of inflammation. Do consult an orthopedist for proper examination.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Praveen Tayal, Orthopedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Blood test


Suggest treatment for thigh and leg pain

Hi, Raised ESR and CRP are signs of acute inflammation. You should try taking some NSAIDs. Take tablet paracetamol 500 mg once a day for 3 days. This should help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Simran Raichandani, General & Family Physician